# SDR DALA2023062605116

- Difficulty date: June 13, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N946DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38730
- Aircraft time: 26,635 hours, 12,898 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2813645) LEFT HORIZONTAL ELEVATOR ATTACH FITTINGS 3 AND 4 ARE MISSING DUST SEALS AND SHOW SIGNS OF CORROSION ON BEARING. REMOVED AND REPLACED LT ELEVATOR HINGES 3 AND 4 IAW B737 SRM 51-40-02 AND AMM 20-50-11.
